Designs, Codes and Cryptography

, Volume 39, Issue 2, pp 215–231

Improvements on Generalized Hamming Weights of Some Trace Codes

Article

DOI: 10.1007/s10623-005-3394-0

Cite this article as:
Güneri, C. & Özbudak, F. Des Codes Crypt (2006) 39: 215. doi:10.1007/s10623-005-3394-0

Abstract

We obtain improved bounds for the generalized Hamming weights of some trace codes which include a large class of cyclic codes over any finite field. In particular, we improve the corresponding bounds of Stichtenoth and Voss [8] using various methods altogether.

Keywords

trace codes cyclic codes divisibility generalized Hamming weights algebraic function field 

AMS Classification

94B27 11R58 11T71 

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  1. 1.Faculty of Engineering and Natural SciencesSabancı UniversityİstanbulTurkey
  2. 2.Department of MathematicsMiddle East Technical UniversityAnkaraTurkey

Personalised recommendations